Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Having palpitations after delivery. Thyroid level fluctuating with medications. Less after stopping medication. What to do?

I been having palpitations since I had my second son. One time when my son was like 6 month old i had like a panick attack when my heart was beating very fast and went to the ER. They did a few test and nothing came back. I went to my donctor and he found out I had low thyroid . He prescribed me Levothyroxine and I thougt that was going to take away those palpitations. Well it did for a while but they came back and since then I ve always had those almost everyday and i have been to doctors and doctors and they say there is nothing wrong with my heart. Recently I went to have blood test done and dr said I had overactive thyroid and I had to cut back my medication but when they did blood test after 6 weeks it was low again. I dont understand. About a week ago I stop taking the Syntroid im taking now and Palpitation went away about 80% but I still get them sometimes in the morning but dont get them as often as before. Please help me. I have 3 kids and I want to be ok for them and this is stressing me too much and makes me feel bad and very unconfortable.
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Endocrinologist 's  Response

Palpitation is usually associated with high thyroid than low thyroid function. I presume your heart is normal. If you have a low thyroid as per blood test, then you palpitation is not related to thyroid. If you have a high thyroid as per the blood test, then you may not require synthyroid. Well! irrespective of thyroid status there are many medications to control your palpitation.
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor